Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Lumps on the stomach due to constant injection of insulin. Is there a surgery for this?

Hi, I have a really deformed stomach area after over injecting my insulin for a number of years. I d like to know if there s anything that can be done surgically, or keyhole maybe to help remove the lumps and bumps. I ve left the area alone for about two years now but there s no change to the shape of my stomach area. It s like a ridge. I myself am a young woman, and a healthy weight (slim). It looks really awful and it s constantly on my mind, if there s any help or advice you could give me I d be really grateful. Thanks.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi...thanks for posting here.Constant insulin injections over time produce changes at injection site which is called as lipodystrophy.It may present as small lumps,or depressed ares .Nothing much to worry ,but cosmetic appearance is a major issue.You can switch over to insulin pump if they are available,consult a plastic surgeon and go for liposuction.It will produce good cosmetic results.
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor